# SDR DALA1145783115

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT FLOOR SUPPORT BEAM +Y1292 FR64-FR66 HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00.  DIMENSION: THICKNESS ORIGINAL 0.125, MAT LOSS 0.030, REMAINING MAT 0.095, FOUND TO BE L=1.5 W=1.5 D=.030  IAW A319 SRM 53-00-14 FIG 102.  REMOVED AND REPLACED FLOOR SUPPORT BEAM +Y1292FR64 TO FR66 IAW A319 SRM 51-42-11.  REMOVED 4EA SPLICES AT FR64, REPLACED 3EA SPLICES INSTALLED 4EA SPLICES AT FR64 IAW A319 SRM 51-42-11.
